# SDR SWAA2020032442807

- Difficulty date: March 11, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD PANEL 241BF LOWER SURFACE IS PUNCTURED 43" FROM FORWARD EDGE AND .75" FROM OUTBOARD EDGE         REPAIRED PNL 241BF LOWERSURFACE PUNCTURE @43" FROM FWD EDGE AND .75" FROM OUTBOARD EDGE. IAW B737-700 SRM 53-00-50-2R-2 REV 70, SRM 53-00-50-2R-0 A98115, A89509, A36551
